# SDR USAA920081180

- Difficulty date: May 24, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 0953
- Aircraft time: 35,150 hours, 13,460 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: D5537713800000
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C7 CHECK - NR 2 RUDDER HINGE FITTING HAS EXCESSIVE PLAY, VERTICAL STABILIZER STATION 1926 RIB 4.  REPLACED NR 4 RUDDER HINGE FITTING, VERTICAL STABILIZER STATION 1926 RIB 4 IAW AMM 55-36-41.  (S)
